# SDR DALA2018051703421

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 78,331 hours, 34,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY LIGHTS TEST FAILED AT THE CIDS PANEL.  REMOVED AND REPLACED THE BATTERY IN THE EPSU 10WL.  OPS CHECKED GOOD.
